Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SPINEWAY SA MONT BLANC; PEDICLE PROBE, THORACIC, STRAIGHT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SPINEWAY SA MONT BLANC; PEDICLE PROBE, THORACIC, STRAIGHT
Catalog Number
229PPTS1
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Type of Reportable Event
Serious Injury
Event or Problem Description
During surgery a pedicle probe broke, and the tip remained in the patient's bone.The material of the probe is not intended to be implanted and thus, the risk of serious deterioration in the state of health of the patient for a long-term in unknown.
New Search
Submit an Adverse Event Report
Brand Name
MONT BLANC
Common Device Name
PEDICLE PROBE, THORACIC, STRAIGHT
Manufacturer
(Section D)
SPINEWAY SA
7 allée du moulin berger
ecully, 69130
FR 69130
Manufacturer Contact
héloïse macaire
7 allée du moulin berger
ecully, 69130
FR 69130
MDR Report Key
13966290
Report Number
3010758686-2022-00002
Device Sequence Number
19901397
Product Code
LXH
UDI-Device Identifier
03663422603319
UDI-Public
3663422603319
Combination Product (Y/N)
N
Initial Reporter Country
IN
PMA/510(K) Number
K161387
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
03/31/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
229PPTS1
Device Lot Number
2171095
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
03/14/2022
Initial Report FDA Received Date
03/31/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown